It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=jitteryme]I just started taking Lexapro one week ago today. I have been taking one half of a tablet at 6:30 p.m. (It's either .05 or .5 I'm not sure). I am also taking xanax as needed to get me through the nervous jittery times. I went to the doctor today and told her that I had been having difficulty sleeping and asked about switching the Lexapro to the mornings. She said that was fine and I could start right away. She also suggested that I start taking the whole tablet.

I went home, took the whole tablet and was fine for a bit. I started feeling the anxiety creep in so I took a quarter of a xanax to take the edge off. About three hours after taking the Lexapro I felt a bit tired and since I haven't been sleeping, I tried to take a nap. About an hour later I woke with a huge start, shock, burning feeling and very anxious. I have been "feeling the burn" this past week but not like this. It was like a jolt from my sleep and it really scared me.

My question is this, does increasing the dosage of Lexapro too soon trigger things like this? Should I try for three-quarters of the tablet tomorrow or try to stick it out with the whole one? I did not like that feeling at all![/QUOTE]


Weaning on Lexapro or any other SSRI's, too quickly can trigger temporary anxiety or PA's in people. Lexapro is the highly potent sister of Celexa. 5mgs of Lexapro = 20mgs of Celexa. Lexapro at 2.5 mgs made me agitated to the point that I quit after 3 weeks. Some people can tolerate Lexapro and do fine on it. I didn't.





All times are GMT -7. The time now is 06:14 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!